Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes itching on the buttocks while on Hiprex?

Answered by
Dr.
Dr. Sudha Rani Panagar

OBGYN

Practicing since :2012

Answered : 284 Questions

default
Posted on Fri, 24 Mar 2017 in Women's Health
Question: I am on Hiprex as preventative for frequent UTI's. I have developed a very itchy bottom. Don't know if it is a yeast infection or could be caused by something else. The area is very red and is driving me crazy. I also use compound estrogen cream because the estrogen cream co-pay was more expensive than the compound. I've used vagisil for over a week and it calms it for a short while. What do I need to do?
doctor
Answered by Dr. Sudha Rani Panagar 29 minutes later
Brief Answer:
It seems to be like worm infection.

Detailed Answer:
Hello...
Thanks for asking HealthcareMagic,

I guess your concern is itching at the bottom, along with the redness.

Your description suits more likely to be a problem of worm infection. For this de-worming is needed.

Advice-
1. Take Tablet Levocetirizine 5mg once daily if itching is very much severe and uncontrollable.
2. Visit a nearby physician for de-worming treatment.
3. Continue your Hiprex and Vagisil medicines, it has nothing to do with the newly developed health concerns.

Feel free to ask any further queries.
Get well soon.
Regards
Dr Sudha Rani Panagar


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Sudha Rani Panagar 2 hours later
How in the world could I have gotten a worm infection, and what kind of worm would this be? I have good hygiene. The only thing I can think of is that I've been on warm pool therapy at a medical therapy center for my back for the last three weeks. When I come out of the pool, I shower off using dial antibacterial soap and wash my bottom with it as well. Could I be having a reaction to the chlorine and other chemicals in the pool?
doctor
Answered by Dr. Sudha Rani Panagar 16 minutes later
Brief Answer:
Problems could be- more likely due to worm infection and less likely due to chlorine reaction

Detailed Answer:
Hi again,

The information shared from you suits to the diagnosis of worm infection. Worms can enter into human body mostly through food, or through skin. Somehow, there may be worm entry into your body and now infection has happened.

Anti-bacterial soaps aren't effective against these.

Regarding your doubt about chlorine or other chemical reactions, while in pool whole part of your body is exposed to chemicals. So, if at all reaction occurs it would've occurred all over the body. But, in your case its localized to bottom only.

So, in my opinion, it's more of worm infection and not chemical reaction.

Advice:
Visit a nearby physician for a thorough check-up as soon as possible.

Get well soon
Regards,
Dr.Sudha Rani Panagar


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Hiprex

doctor1 MD

I have pain under the right rib and going down to the groin.also have blood spots on underwear. My GP said he found blood in my urine so I had a CT Scan for kidney stones the result was normal. I have been taking Hiprex for about a month now but is not working.I have to run to the toilet straight away or I loose control there is no burning or stinging. Can you advise the next thing I can do. Thanks

doctor1 MD

last 3 bowel movements were very bloody/with clots-had colonoscpy in spring no problems-4 polops were removed--medications on hiprex ,toprol, nexium and losartan-had partial nephrectomy 5 yrs ago cancer-posibility of a reoccurance haven't had 2nd...

doctor1 MD

I have asked you questions before.I have an enlarged prostrate and have had 3 uti in 2years.I am taking a medication called flomaxtra.I suffer from insomnia which seems to get worse when I take this medication.I take temazapan to help me...

doctor1 MD

Hi I usually enjoy making love to my husband and most always have numerous orgasms which has only occurred in the last 5-6yrs, I think because we changed the position. But last night, I had severe stomach pain right up to might chest and this morning I woke up with a headache. I also, over the last week have been taking Hiprex, as I felt as though I was getting a bladder infection (urinal trac infection), which I have had twice before. I could fee the systems and received this over the counter at the chemist and started these tablets about 4-5 days ago. They have helped and has subdued the feeling of not being able to pee.